# SDR SIMA20121218013

- Difficulty date: December 18, 2012
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 27,001 hours, 22,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD CEILING EMERGENCY LIGHT ASSEMBLY BY EMERGENCY EXIT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CEILING EMERGENCY LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
